Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/92216
Title: The Value Function of a Differential Game with Simple Motions and an Integro –Terminal Payoff Functional
Authors: Shagalova, L. G.
Issue Date: 2018
Publisher: Elsevier B.V.
Citation: Shagalova L. G. The Value Function of a Differential Game with Simple Motions and an Integro –Terminal Payoff Functional / L. G. Shagalova. — DOI 10.1016/j.ifacol.2018.11.437 // IFAC-PapersOnLine. — 2018. — Vol. 32. — Iss. 51. — P. 861-865.
Abstract: An antagonistic positional differential game of two persons is considered. The dynamics of the system is described by a differential equation with simple motions, and the payoff functional is integro - terminal. For the case when the terminal function and the Hamiltonian are piecewise linear, and the dimension of the state space is two, a finite algorithm for the exact construction of the value function is proposed. © 2018
Keywords: ALGORITHMS
DIFFERENTIAL EQUATIONS
DIFFERENTIAL GAMES
FEEDBACK CONTROL
OPTIMAL CONTROL
PIECEWISE LINEAR ANALYSIS
VALUE FUNCTION
ALGORITHMS
DIFFERENTIAL EQUATIONS
EQUATIONS OF MOTION
FEEDBACK CONTROL
GAME THEORY
PIECEWISE LINEAR TECHNIQUES
DIFFERENTIAL GAMES
FINITE ALGORITHM
OPTIMAL CONTROLS
PIECEWISE LINEAR
TERMINAL FUNCTIONS
VALUE FUNCTIONS
HAMILTONIANS
URI: http://hdl.handle.net/10995/92216
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85058232224
WOS ID: 000453278300161
PURE ID: 8414122
ISSN: 2405-8963
DOI: 10.1016/j.ifacol.2018.11.437
metadata.dc.description.sponsorship: 17-01-00074
The work is supported by Russin Foundation for Basic Research (project 17-01-00074).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1016-j.ifacol.2018.11.437.pdf382,13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.